MathSciNet Relay Station
MathSciNet bibliographic data
MR829613 (88a:65123) 65N20 (65F10 65N30)
Bramble, J. H.; Pasciak, J. E.; Schatz, A. H. An iterative method for elliptic problems on regions partitioned into substructures. Math. Comp. 46 (1986), no. 174, 361–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement